# SDR REXA2020113000782

- Difficulty date: October 21, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 28,576 hours, 19,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL HAS MULTIPLE AREAS OF CORROSION.  REMOVED AND INSTALLED NEW LOWER SILL, IAW CRJ 900 SRM 51-42-21-001-001-A01, 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-41-02-001-001- A01.
